# SDR ASOA20161029061A

- Difficulty date: October 29, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 25,548 hours, 24,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R53004851
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND THE RT SEAT TRACK CORRODED AT RBL 9 BETWEEN BS 409+128 - 559. COMPLIED WITH ECTC REO 601R-53-00-485, GREO 601R-53-00-485 REV B, AND AMM 53-01-11-000-802.
